# SDR SWAA052190

- Difficulty date: July 25, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 49,563 hours, 49,362 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621468
- Part serial: 1022A
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATING LOW.  REMOVED AND REPLACED SLIDE PER MM.
